Integral Domains with Noetherian Subrings.

Robert Gilmer

Commentarii mathematici Helvetici (1970)

  • Volume: 45, page 129-134
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Gilmer, Robert. "Integral Domains with Noetherian Subrings.." Commentarii mathematici Helvetici 45 (1970): 129-134. <>.

author = {Gilmer, Robert},
journal = {Commentarii mathematici Helvetici},
keywords = {commutative algebra},
pages = {129-134},
title = {Integral Domains with Noetherian Subrings.},
url = {},
volume = {45},
year = {1970},

AU - Gilmer, Robert
TI - Integral Domains with Noetherian Subrings.
JO - Commentarii mathematici Helvetici
PY - 1970
VL - 45
SP - 129
EP - 134
KW - commutative algebra
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.